# SDR QXEA2015040800189

- Difficulty date: April 8, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 32,691 hours, 34,123 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 14400115
- Condition: Damaged
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 BLEED HOT CAUTION IN FLIGHT.  RESET UNSUCCESSFUL.  CAME BACK ON AFTER ABOUT 15 MINUTES.  IT CAME BACK ON, WITH NR 2 BLEED SWITCH OFF, FOR APPROX 70 PERCENT TRQ. EXTINGUISHED AGAIN WHEN POWER PULLED BACK.  RETURNED TO FIELD, LANDING UNEVENTFUL. REPLACED NR 2 FIREBOX DUCT.  ALL OPS CHECKS GOOD.  NR 2 BLEED HOT CAUTION DID NOT RETURN.
